# SDR DALA2023073106165

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2885873) DURING HCK DENT LOCATED ON FORWARD CARGO COMPARTMENT RH SIDE BS 500C FRAME BETWEEN STRINGERS 24R AND 25R. REMOVED DENT DAMAGE AND ACCOMPLISHED REPAIR ON FORWARD CARGO COMPARTMENT RH SIDE BS 500C FRAME BETWEEN STRINGER 24R AND STRINGER 25R IAW B737 SRM 53-30-07-2R REPAIR 2.
